RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1966, Volume 70(112), Number 1, Pages 3–35 (Mi msb4212)  

This article is cited in 5 scientific papers (total in 5 papers)

Imbedding theorems for classes of functions defined on the entire space or on a half space. II

L. D. Kudryavtsev


Full text: PDF file (2190 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.51
Received: 15.12.1964

Citation: L. D. Kudryavtsev, “Imbedding theorems for classes of functions defined on the entire space or on a half space. II”, Mat. Sb. (N.S.), 70(112):1 (1966), 3–35

Citation in format AMSBIB
\Bibitem{Kud66}
\by L.~D.~Kudryavtsev
\paper Imbedding theorems for classes of functions defined on the entire space or on a half space.~II
\jour Mat. Sb. (N.S.)
\yr 1966
\vol 70(112)
\issue 1
\pages 3--35
\mathnet{http://mi.mathnet.ru/msb4212}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=206705}
\zmath{https://zbmath.org/?q=an:0192.47302}


Linking options:
  • http://mi.mathnet.ru/eng/msb4212
  • http://mi.mathnet.ru/eng/msb/v112/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. D. Kudryavtsev, “The solution of the first boundary-value problem for self-adjoint elliptic equations in the case of an unbounded region”, Math. USSR-Izv., 1:5 (1967), 1131–1151  mathnet  crossref  mathscinet  zmath
    2. G. V. Demidenko, “On one class of matrix differential operators”, Siberian Math. J., 45:1 (2004), 86–99  mathnet  crossref  mathscinet  zmath  isi  elib
    3. G. V. Demidenko, “Quasielliptic operators and Sobolev type equations”, Siberian Math. J., 49:5 (2008), 842–851  mathnet  crossref  mathscinet  isi  elib  elib
    4. G. V. Demidenko, “Quasielliptic operators and equations not solvable with respect to the highest order derivative”, J. Math. Sci., 230:1 (2018), 25–35  mathnet  crossref  crossref
    5. L. M. Mustafina, V. V. Zhurov, N. F. Abaeva, K. M. Akhmetov, “Raznostnye vesovye teoremy vlozheniya v odnom vyrozhdennom sluchae”, Mezhdunar. nauch.-issled. zhurn., 2018, no. 5(71), 18–24  mathnet  crossref
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:153
    Full text:77
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019